# SDR WX0A2025033132370

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 55,814 hours, 34,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ON WALK AROUND FOUND FASTNER MISSING ON LEFT OVERWING SLIDE PANEL. / UNINSTALLED LEFT OVERWING SLIDE, REPLACED MISSING  RECEPTACLE AAND FASTNER AND REINSTALLED SLIDE. OPS CHECK GOOD. NO FURTHER DISCREPANCIES NOTED AT THIS TIME. REF AMM 25-62-42-400-001A AND AMM 25-62-42-000-001A."
